# SDR HALA0100103

- Difficulty date: April 24, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Part serial: MD1617
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 197 - HNL - ON CLIMB-OUT OF OGG, BOTH YOKE TRIM SWITCHES INTERMITTENT.  SUITCASE HANDLES AND ALTERNATE TRIM LOOKED NORMAL.  REMOVED AND REPLACED NOSE DOWN RELAY R20-15 FOR PRIMARY LONG TRIM.  ACCOMPLISHED ADJUSTMENT TEST PER MM 27-40-4-501.  OPS CHECK, ADJUSTED, TEST OK.  (M)
